# SDR W8PA971501

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946WP
- Make and model: Boeing 737317
- Aircraft serial: 23173
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1619
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN- R1 DOOR EXTERIOR EMERGENCY LIGHT INOP.  REPLACED BULB, OPS CHECK GOOD.
